PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of ijpsychHomeCurrent issueInstructionsSubmit article
 
Indian J Psychiatry. 2004 Jan-Mar; 46(1): 79–80.
PMCID: PMC2912682

Ziprasidone and its Association with Sudden Cardiac Death - A Case Report

Abstract

Ziprasidone, an atypical antipsychotic, widely in use because of its better side effect profile. Recently some researchers have raised doubts about their association with sudden cardiac death. Here the authors present such a case report with Ziprasidone in a Schizophrenic patient and it is being suggested that psychiatrist must remain vigilant about cardiac harmful effects with newer antipsychotics for the better care of patient.

Keywords: Ziprasidone, Sudden Cardiac Death

Full Text

The Full Text of this article is available as a PDF (100K).

Articles from Indian Journal of Psychiatry are provided here courtesy of Medknow Publications